I’m having dizziness and fatigue from the Abilify I started 2 weeks ago. Anyone have any idea how long it usually takes for side effects to resolve? I know I may always have side effects but I’m hoping they go away eventually.
It could take a month. I felt really sedated when I went back on it. Now that’s gone.
Ok. I can live with that @everhopeful. Thanks
it may depend on your size
I just started three weeks ago on abilify. It has helped. Some side effects I feel slightly energized but not quite mania. When I’m manic I’m usually easily angered by pretty much everything. I hope the dizziness and fatigue goes away for you.
Could be. I’m still hoping @everhopeful is right and by the time it’s been a month my symptoms will either be gone or be more bearable.
Thanks @cbbrown. I’ve been on it for 2 weeks. The dizziness is so prevalent I can’t tell if it’s helping yet. I’m more focused on not looking up or down. I’m also tired because on it I can only sleep 6 hours. Then I’m spaced out all day.
I know if the side effects are making that much of an impact on my daily life my pdoc would want me to call her nurse’s line. Since ur starting a new med I hope you have a pdoc appointment soon. My pdoc set up an appointment on Wednesday the 22nd for me. Is nausea present too?
I have a severe allergy to fanapt it made me very sick. I was hospitalized for dehydration and they thought i had Crohn’s. The doctor refused to take me off it
I don’t have nausea luckily. My next appointment is in 3 months but I can call to see her sooner.
unfortunately other options are worse than abilify
Abilify affects the serotonin levels which can make you feel tired. so I take a supplement called 5-htp. It miraculously got ride of my fatgue and heaviness of my body. and it is also good for depressive mood!